# SDR HEEA083168

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 8,135 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stop
- Part number: 206033518007
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX STOP HAS A RUBBER BUMPER WORN OUT.
